Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems

Amar Debbouche, Dumitru Baleanu. Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems. Computers & Mathematics with Applications, 62(3):1442-1450, 2011. [doi]

@article{DebboucheB11,
  title = {Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems},
  author = {Amar Debbouche and Dumitru Baleanu},
  year = {2011},
  doi = {10.1016/j.camwa.2011.03.075},
  url = {http://dx.doi.org/10.1016/j.camwa.2011.03.075},
  tags = {control systems},
  researchr = {https://researchr.org/publication/DebboucheB11},
  cites = {0},
  citedby = {0},
  journal = {Computers & Mathematics with Applications},
  volume = {62},
  number = {3},
  pages = {1442-1450},
}